# SDR 95FDEA00284

- Difficulty date: March 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N185FE
- Make and model: Boeing 727-22
- Aircraft serial: 18871
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 040T3
- Condition: Gouged
- Location: Bs 390
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE IN EXTERNAL SKIN STA 390 STR 7-8 SKIN THICKNESS .040 GOUGE .012, GOUGE OUT OF LIMITS AS PER FEDEX SRM 53-30-1.  REPAIRED GOUGE WITH SKIN  FLUSH REPAIR AT STA 390 STR 7-8 PER FEDEX SRM 53-30-3 FIG 13.
